ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15247-28 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch where it was reported the iv tubing was leaking at vent port.The iv tubing was in use on a patient when leaking was noticed and pulled from use.There was no harm as a result of the event.
Additional Manufacturer Narrative
Received two used partial list #15247-28, primary plum set, clave secondary port, polyethylene-lined light resistant tubing, clave y-site, secure lock, 103 inch.As received, the filter vent was wetted out shows signs of leaking with prior infusate.The set was leak tested per specifications and could not replicate leakage from the filter vent on the returned sample.The complaint of a leak out of the vent located on the spike of the tubing above the drip chamber can be confirmed due to the presence of fluid residuals at received filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A dhr lot # review could not be conducted because no lot number was identified.Corrected information can be found in: -e3 - initial reporter occupation -e4 - initial report sent to fda -h6 - component code.
Additional Manufacturer Narrative
Corrected information: the previous supplemental should have been marked as both correction and device evaluation in h2 - if follow-up, what type.